# SDR IAAX0500218S

- Difficulty date: October 3, 2004
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Zone 800
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND SKIN CRACKED AT AFT CARGO BASKET DOOR AFT RIGHT UPPER CORNER APPROXIMATELY STATION 1200.  REMOVED CARGO DOOR.  REMOVED DAMAGED SKIN.  FABRICATED REPAIR PARTS, LOCATED, DRILLED, TREATED, PRIMED, AND INSTALLED REPAIR PARTS.  INSTALLED AND ADJUSTED CARGO DOOR IAW SC8 SRM 52-2-0, 52-4-0, AND 51-1-8, DC8 MM 52-31-1.
